# SDR FDEA202012103201

- Difficulty date: December 10, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE SKIN AT SLAT TRACK NR 12 FWD OUTBOARD CORNER HAS A .600 IN CRACK, MARKED.  CUT OUT CRACKED AREA AND INSTALLED A DOUBLER & FILLER, IAW SRM 57-40-02-2R FIG 201 SHEET 1.
